Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Rocket Fuel Failed; What Magic Combo Is Next?

Posted by newdaydawning on July 2, 2008, at 0:48:27

In reply to Re: Rocket Fuel Failed; What Magic Combo Is Next? BGB, posted by dcruik518 on June 16, 2008, at 18:20:42

I was on Cymbalta for a period of time. It made things worse for me. I urge you to be cautiutous of how many medications you are taking. These medications (most of them) are metabolized in the body by the liver. In some cases if you are thowing in too many at once, you could (doesnt mean you have) but you could stop your liver from properly detoxifying the drugs correcly. They may do a liver blood test, but this doesnt necessarily show the health of the liver...it mainly shows IF the liver is functioning. Even if it is, the more drugs you put into your body the more stress you will put on your liver. If your liver slows down or cant metabolize all these drugs at once, the drug themselves will store in the fat cells of the central nervous system. It sounds crazy but it happened to me. I almost died from it. This is why people die from drugs and not from eating apples. So I caution you to find a doctor who is going to help you but not one who is going to put you on more than 3 drugs at once. Bi-Polar is very serious, but I don't think putting someone on 10 different drugs is going to help them out. Personally I believe it will make thigns worse. In the long run it could hurt the person. These drugs are chemicals. They have a chemical structure. When working theraputically they can really help people. But again this is coming from a college student who has suffered extensivly because of drugs...persciption drugs. Which the doctors had no prolem handing out like candy. Unfortunatly many doctors do not see these drugs as toxic, but the simple matter is they CAN be if your not careful..This is why they have warning lables on the drugs for "liver damage. The other thing is side effects of anti-depressants can be major depression. Not just in young adults but adults as well. And on a side note...particularly with cymbalta I have heard that some people who are bi polar and take cymbalta it can actually induce mania and depression.

Again I am not saying stop your drugs. Talk this though with your doctor, but what I am saying is, dont let doctors fix you. You suffer from Bi-polar, but that doesnt difine you and having doctors give you tons of pills to pop...more than 5 I would think would have adverse effects. I hope you find the right combination for you. But I also hope that not as many will be needed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[837595]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:newdaydawning thread:833832
URL: http://www.dr-bob.org/babble/20080626/msgs/837595.html